Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 61, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 6, 2019, 11:55 PM CDT for Pratt County, Stafford County, Kansas. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2019, 11:55 PM CDT (04:55 UTC)
- Expired
- May 7, 2019, 12:11 AM CDT
- In force
- 16 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Pratt County, KS, Stafford County, KS
The radar
The Wichita radar (KICT), 103 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 6:46 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.9 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2260 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1669 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.4
The text
As transmitted.
760
WUUS53 KDDC 070455
SVRDDC
KSC151-185-070530-
/O.NEW.KDDC.SV.W.0061.190507T0455Z-190507T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1155 PM CDT Mon May 6 2019
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Eastern Stafford County in south central Kansas...
Northeastern Pratt County in south central Kansas...
* Until 1230 AM CDT.
* At 1154 PM CDT, severe thunderstorms were located along a line
extending from 8 miles northeast of Seward to Cairo, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters. At 1143 PM CDT, a trained
weather spotter reported a 60 mph wind gust in Pratt.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
St. John, Stafford, Preston, Hudson, Cairo, Neola and Zenith.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CDT for south central
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3755 9857 3779 9872 3826 9879 3826 9847
3751 9847
TIME...MOT...LOC 0454Z 242DEG 47KT 3824 9866 3765 9856
HAIL...<.75IN
WIND...60MPH
$$
UMSCHEID1 follow-up statement
745
WWUS53 KDDC 070511
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1211 AM CDT Tue May 7 2019
KSC151-185-070521-
/O.CAN.KDDC.SV.W.0061.000000T0000Z-190507T0530Z/
Stafford KS-Pratt KS-
1211 AM CDT Tue May 7 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STAFFORD AND
NORTHEASTERN PRATT COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM CDT for south central
Kansas.
LAT...LON 3755 9857 3779 9872 3826 9879 3826 9847
3751 9847
TIME...MOT...LOC 0509Z 242DEG 47KT 3834 9843 3775 9833
$$
UMSCHEIDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 11:36 PM CDT, 19 minutes earlier.
Area forecast discussion, May 6, 11:36 PM CDT, 19 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 1136 PM CDT Mon May 6 2019 ...UPDATE TO AVIATION... .SYNOPSIS... Issued at 1037 PM CDT Mon May 6 2019 WV imagery indicates a weak ridge of high pressure transitioning eastward across the Western High Plains. Meanwhile, an upper level trough of low pressure is pushing eastward across southern California. Near the surface, a cold front is pushing southward across extreme southern southwest and south central Kansas. && .SHORT TERM...(This evening through Tuesday) Issued at 312 PM CDT Mon May 6 2019 Flood watch remains in effect for the southeast half or so of the forecast area, through Wednesday afternoon. In the near term, all convective allowing models continue with different spatial versions of thunderstorm clusters developing along either the both the dryline and the surface synoptic boundary late in the day (likely by 6 pm) and congealing into larger clusters while spreading east into central and south central Kansas. Expecting additional severe weather as well though the evening with significant hail threat, as well as isolated tornado and wind with greatest focus near the frontal boundary (Garden city to Rush county and south to the Highway 400 corridor. Expect convection to persist beyond midnight into the early morning hours especially in south central Kansas counties as the severe threat, (but not heavy rain) weakens. Severe convection chances look relatively high again for Tuesday as the models suggest not enough push southward of the boundary to get all of southwest Kansas out of the warm sector. By Tuesday we will have a strong upper vortex moving though the desert southwest states, while the 850mb from appears to shift slightly northward during the day, developing a surface low near the panhandles/Elkhart area by the overnight hours. .LONG TERM...(Tuesday night through Monday) Issued at 312 PM CDT Mon May 6 2019 By Wednesday, the front should move south of the region and bringing a haul of cooler air over the entire area for the remainder of the week. Stable high pressure settling across the area Thursday and Friday, resulting in cooler temperatures will eventually begin to slow recover as return winds develop int saturday, and showers and thunderstorm chances begin to return to the forecast. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 1135 PM CDT Mon May 6 2019 Areas of showers/thunderstorms will continue to track east/northeast across southwest and central Kansas overnight potentially affecting the vicinity of all terminals. Otherwise, IFR cigs will prevail in the vicinity of KHYS through early Tuesday morning as low level stratus persists across central Kansas. Meanwhile, MVFR cigs will be possible at the remaining terminals generally after 06Z as low level stratus continues to edge southward into southwest Kansas overnight. IFR cigs may be possible as far south as KGCK and KDDC toward daybreak. Predominately MVFR/IFR cigs are then expected to continue through early Tuesday afternoon. East-northeast winds around 10-20kt will prevail across southwest and central Kansas overnight as a frontal boundary stalls out in vicinity of the Oklahoma border. Winds are then expected to turn more southeasterly around 10 to 20kt across south central Kansas generally after 12Z as the stalled frontal boundary is projected to begin lifting back north. && .PRELIMINARY POINT TEMPS/POPS... DDC 55 67 55 69 / 70 70 80 30 GCK 51 63 50 63 / 70 60 70 40 EHA 52 68 50 64 / 30 50 50 20 LBL 55 70 53 68 / 40 70 70 20 HYS 49 59 51 62 / 90 70 80 60 P28 58 75 58 75 / 60 70 80 30 && .DDC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Wednesday evening for KSZ046-064>066- 078>081-087>090. && SYNOPSIS...JJohnson SHORT TERM...Russell LONG TERM...Russell AVIATION...JJohnson
Hazardous weather outlook, May 6, 4:35 AM CDT, 19 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 435 AM CDT Mon May 6 2019 KSZ030-031-043>046-061>066-074>081-084>090-070945- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 435 AM CDT Mon May 6 2019 /335 AM MDT Mon May 6 2019/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Severe thunderstorms will be possible this afternoon and early tonight across southwest and south central Kansas. Baseball size hail and wind gusts of 60 mph will be possible with some of these storms. A few tornadoes will also be possible. Periods of heavy rainfall from these storms overnight may result in ponding of water on roadways or poor drainage areas. Localize flash flooding can not be ruled out. Day 1 Hazards ------------- * Tornado: Limited risk * Hail: Elevated risk * Thunderstorm wind damage: Elevated risk * Lightning: Significant risk * Non-thunderstorm wind: Elevated risk .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Days 2-7 Discussion ------------------- Severe thunderstorms will be possible across portions of southwest and central Kansas Tuesday and Wednesday. Large hail, damaging winds, and heavy rainfall will be the main threats with the strongest storms. Tornadoes may be possible as well. Days 2-7 Hazards ---------------- * Tuesday - Flooding: Limited risk - Lightning: Significant risk - Severe thunderstorm: Elevated risk - Non thunderstorm wind: Limited risk * Wednesday - Lightning: Elevated risk - Severe thunderstorm: Elevated risk - Non thunderstorm wind: Limited risk * Thursday - Lightning: Limited risk * Friday - Lightning: Limited risk * Saturday - Lightning: Limited risk * Sunday - Lightning: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation will be required after 3 pm across southwest and south central Kansas. && For more details visit our webpage http://weather.gov/ddc/ehwo
In the hours before
Local storm report, May 6, 10:03 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1003 PM CDT MON MAY 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 1 ESE HUGOTON 37.17N 101.33W
05/06/2019 M1.00 INCH STEVENS KS STORM CHASER
&&
RBSpecial weather statement, May 6, 10:13 PM CDT, 1 hour 42 minutes before
Special Weather Statement National Weather Service Dodge City KS 1013 PM CDT Mon May 6 2019 KSZ030-045-070400- Trego KS-Ness KS- 1013 PM CDT Mon May 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NESS AND TREGO COUNTIES UNTIL 1100 PM CDT... At 1013 PM CDT, Doppler radar was tracking a strong thunderstorm near Arnold, moving north at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Wakeeney, Ransom, Collyer, Trego Center, Voda and Arnold. A Tornado Watch remains in effect until 100 AM CDT for west central Kansas. LAT...LON 3862 9993 3862 10015 3913 10015 3913 9968 TIME...MOT...LOC 0313Z 182DEG 24KT 3867 10000 JJOHNSON
Special weather statement, May 6, 10:28 PM CDT, 1 hour 27 minutes before
Special Weather Statement National Weather Service Dodge City KS 1028 PM CDT Mon May 6 2019 KSZ030-031-045-046-070415- Rush KS-Trego KS-Ellis KS-Ness KS- 1028 PM CDT Mon May 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NESS...SOUTHEASTERN TREGO...NORTHWESTERN RUSH AND SOUTHERN ELLIS COUNTIES UNTIL 1115 PM CDT... At 1028 PM CDT, Doppler radar was tracking a strong thunderstorm near Brownell, moving northeast at 20 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Hays, Schoenchen, McCracken, Brownell, Cedar Bluff, Munjor, Antonino and Toulon. A Tornado Watch remains in effect until 100 AM CDT for central and west central Kansas. LAT...LON 3848 9961 3861 9994 3887 9980 3884 9910 TIME...MOT...LOC 0328Z 208DEG 18KT 3857 9969 JJOHNSON
Special weather statement, May 6, 11:01 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1101 PM CDT Mon May 6 2019
KSZ061-062-074-075-070445-
Stanton KS-Kearny KS-Hamilton KS-Grant KS-
1101 PM CDT Mon May 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HAMILTON...SOUTHWESTERN
KEARNY...WESTERN GRANT AND STANTON COUNTIES UNTIL 1145 PM CDT/1045 PM
MDT/...
At 1100 PM CDT/1000 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles northeast of Two
Buttes to 6 miles northwest of Johnson City to near Big Bow. Movement
was north at 20 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Ulysses, Johnson City and Big Bow.
A Tornado Watch remains in effect until 100 AM CDT/midnight MDT/ for
southwestern Kansas.
LAT...LON 3792 10204 3793 10182 3769 10119 3740 10146
3754 10185 3754 10204
TIME...MOT...LOC 0400Z 183DEG 18KT 3762 10225 3761 10185 3750 10154
UMSCHEIDLocal storm report, May 6, 11:45 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1145 PM CDT MON MAY 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM TSTM WND GST PRATT 37.65N 98.74W
05/06/2019 E60 MPH PRATT KS TRAINED SPOTTER
&&Local storm report, May 6, 11:49 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
1149 PM CDT MON MAY 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM FUNNEL CLOUD INGALLS 37.82N 100.45W
05/06/2019 GRAY KS PUBLIC
1056 PM HAIL 5 S FETERITA 37.08N 101.48W
05/06/2019 M1.00 INCH STEVENS KS TRAINED SPOTTER
1023 PM HAIL ELKHART 37.00N 101.89W
05/06/2019 M1.00 INCH MORTON KS PUBLIC
1015 PM HAIL ELLIS 38.94N 99.56W
05/06/2019 M1.00 INCH ELLIS KS PUBLIC
1000 PM HAIL 1 ESE HUGOTON 37.17N 101.33W
05/06/2019 M1.00 INCH STEVENS KS STORM CHASER
0938 PM HAIL 2 NW INGALLS 37.84N 100.48W
05/06/2019 M1.00 INCH GRAY KS EMERGENCY MNGR
0901 PM HAIL 2 N FOWLER 37.41N 100.20W
05/06/2019 M1.00 INCH MEADE KS PUBLIC
IN ADDITION TO THE QUARTER SIZE HAIL SOME
SIDING DAMAGE WAS ALSO REPORTED.
0900 PM HAIL ELKHART 37.00N 101.89W
05/06/2019 M1.00 INCH MORTON KS EMERGENCY MNGR
0859 PM HAIL ELKHART 37.00N 101.90W
05/06/2019 M0.70 INCH MORTON KS PUBLIC
0832 PM HAIL 1 SW LARNED 38.18N 99.11W
05/06/2019 E1.00 INCH PAWNEE KS STORM CHASER
0829 PM HAIL COPELAND 37.54N 100.63W
05/06/2019 M1.00 INCH GRAY KS PUBLIC
0817 PM HAIL LARNED 38.19N 99.10W
05/06/2019 E1.75 INCH PAWNEE KS PUBLIC
0816 PM HAIL SUBLETTE 37.48N 100.84W
05/06/2019 M1.50 INCH HASKELL KS PUBLIC
0712 PM HAIL 4 N SEWARD 38.24N 98.79W
05/06/2019 E1.00 INCH STAFFORD KS PUBLIC
0945 PM TORNADO 4 NNE LEWIS 37.99N 99.23W
05/06/2019 EDWARDS KS STORM CHASER
0920 PM TORNADO 5 S CHARLESTON 37.80N 100.56W
05/06/2019 GRAY KS PUBLIC
1143 PM TSTM WND GST PRATT 37.65N 98.74W
05/06/2019 E60 MPH PRATT KS TRAINED SPOTTER
1040 PM TSTM WND GST MULLINVILLE 37.59N 99.47W
05/06/2019 E70 MPH KIOWA KS LAW ENFORCEMENT
0800 PM TSTM WND GST 9 S SYRACUSE 37.86N 101.76W
05/06/2019 E60 MPH HAMILTON KS LAW ENFORCEMENT
&&The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:10 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Stafford | 50 min |
| May 6, 7:14 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Morton, Stanton | 61 min |
| May 6, 7:26 PM CDT | Tornado Warning | DDC | Pawnee, Stafford | 18 min |
| May 6, 7:40 PM CDT | Special Weather Statement | DDC | Scott | 50 min |
| May 6, 7:51 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Pawnee | 54 min |
| May 6, 8:00 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Stafford | 45 min |
| May 6, 8:09 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Morton, Stanton, Stevens | 51 min |
| May 6, 8:27 PM CDT | Flash Flood Warning | DDC | Pawnee, Stafford | 4 hr |
| May 6, 8:41 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Gray, Haskell, Kearny | 49 min |
| May 6, 8:43 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Stafford | 47 min |
| May 6, 8:45 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Pawnee | 45 min |
| May 6, 8:50 PM CDT | Flash Flood Warning | DDC | Hodgeman, Pawnee | 4 hr |
| May 6, 8:59 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Meade, Morton, Seward, Stevens | 46 min |
| May 6, 9:03 PM CDT | Flash Flood Warning | DDC | Morton | 3 hr |
| May 6, 9:14 PM CDT | Tornado Warning | DDC | Finney, Gray, Haskell | 31 min |
| May 6, 9:15 PM CDT | Tornado Warning | DDC | Edwards, Pawnee | 30 min |
| May 6, 9:24 PM CDT | Flash Flood Warning | DDC | Pawnee | 3 hr |
| May 6, 9:27 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 48 min |
| May 6, 9:32 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Finney, Ford, Gray, Hodgeman, Lane and 1 more | 43 min |
| May 6, 9:44 PM CDT | Tornado Warning | DDC | Edwards, Pawnee | 31 min |
| May 6, 9:45 PM CDT | Severe Thunderstorm Warning | DDC | Morton | 45 min |
| May 6, 9:51 PM CDT | Severe Thunderstorm Warning | DDC | Stevens | 54 min |
| May 6, 9:51 PM CDT | Tornado Warning | DDC | Edwards | 24 min |
| May 6, 10:09 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 51 min |
| May 6, 10:10 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 50 min |
| May 6, 10:12 PM CDT | Tornado Warning | DDC | Edwards | 15 min |
| May 6, 10:13 PM CDT | Special Weather Statement | DDC | Trego | 47 min |
| May 6, 10:13 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Finney, Ford, Gray, Hodgeman and 2 more | 47 min |
| May 6, 10:16 PM CDT | Flash Flood Warning | DDC | Morton | 104 min |
| May 6, 10:23 PM CDT | Flash Flood Warning | DDC | Edwards, Pawnee | 2 hr |
| May 6, 10:28 PM CDT | Special Weather Statement | DDC | Rush | 47 min |
| May 6, 10:28 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 24 min |
| May 6, 10:48 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Kiowa, Pawnee, Pratt, Stafford | 57 min |
| May 6, 11:01 PM CDT | Special Weather Statement | DDC | Stanton | 44 min |
| May 6, 11:11 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Rush, Stafford | 49 min |
| May 6, 11:13 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pratt, Stafford | 47 min |
| May 7, 12:25 AM CDT | Areal Flood Warning | DDC | Edwards, Pawnee, Stafford | 12 hr |
| May 7, 4:12 AM CDT | Special Weather Statement | DDC | Kiowa, Pratt | 63 min |
| May 7, 10:27 AM CDT | Special Weather Statement | DDC | Comanche | 48 min |
| May 7, 11:13 AM CDT | Special Weather Statement | DDC | Comanche | 32 min |
| May 7, 11:43 AM CDT | Special Weather Statement | DDC | Comanche | 47 min |
| May 7, 12:22 PM CDT | Areal Flood Warning | DDC | Edwards, Pawnee, Stafford | 24 hr |
| May 7, 12:27 PM CDT | Special Weather Statement | DDC | Comanche | 33 min |
| May 7, 2:10 PM CDT | Special Weather Statement | DDC | Pratt | 35 min |
| May 7, 2:47 PM CDT | Special Weather Statement | DDC | Stevens | 28 min |
| May 7, 3:06 PM CDT | Flash Flood Warning | DDC | Pratt | 6 hr |
| May 7, 3:18 PM CDT | Special Weather Statement | DDC | Seward | 27 min |
| May 7, 4:34 PM CDT | Special Weather Statement | DDC | Comanche | 26 min |
| May 7, 5:03 PM CDT | Special Weather Statement | DDC | Clark | 27 min |
| May 7, 5:06 PM CDT | Special Weather Statement | DDC | Barber | 24 min |
| May 7, 5:41 PM CDT | Special Weather Statement | DDC | Ford | 34 min |
| May 7, 5:53 PM CDT | Special Weather Statement | DDC | Meade | 37 min |
| May 7, 5:59 PM CDT | Flash Flood Warning | DDC | Clark | 4 hr |
| May 7, 6:25 PM CDT | Special Weather Statement | DDC | Kiowa | 35 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.